# SDR C1HA200288014

- Difficulty date: July 30, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- Aircraft time: 62,532 hours, 34,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 19950
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H aft exterior emergency overwing light INOP.Removed and replaced R/H AFT battery pack.
